Announcement

Collapse
No announcement yet.

I feel like I am going crazy

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • mom_in_ma
    replied
    There are some small studies that show that Tagamet (another acid reducer) helps reduce IC symptoms. I think that the prilosec definitely could have helped with your burning.

    Leave a comment:


  • ICNDonna
    replied
    It's been a while, but some months ago, there were people posting who felt they were helped by Prilosec. You might give it another try to see if it helps again. I do think you should talk to your doctor before taking it full time.

    Donna

    Leave a comment:


  • Dixiefireball
    replied
    I say if you are noticing an improvement it is worth checking into. I don't see where it would hurt you to stay on it full time since it seemed to be helping you. Keep talking with your Dr's maybe show them these other post from woman that has seen the same connection you have. Maybe just Maybe this will convince at least one of these Dr's in giving it a try.

    Good Luck and Best Wishes
    Dixie

    Leave a comment:


  • SandyRN
    replied
    I take prescription prilosec, 40mg 2x a day for severe acid reflux and I do notice a difference in my bladder burning when I forget to take it. You're not crazy!

    Leave a comment:


  • Charisse
    replied
    I have a very acid stomach and I take a different form of Prilosec called Zegerid. It's just in powder form. I have been on it for almost 2 years now and before that I took Protonix for my stomach acid. I think for some there is definitely a connection. You should ask your dr if you can go back on the Prilosec and stay on it. Lots of people use it daily and I've read that it can definitely help with IC for some people. Charisse

    Leave a comment:


  • neferte
    started a topic I feel like I am going crazy

    I feel like I am going crazy

    I been diagnosed with IC since 2001. I get flares from time to time - this time it doesn't want to leave. Pressure and burning (after urination). My hiatial hernia is acting up - 3 weeks ago i took Prilosc for the heartburn and all of the burning both urination and heartburn stopped. I finished the 2 week Prilosec last week and now the burning is beginning. Does anyone know if any of this can be connected. The Gastro doesn't seem to know much about IC and the Urologist doesn't seem to think so. I'm not sure what to do.

    Any ideas???? :

    Evelyn
Working...
X